# SDR USAA2013102800019

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 31,561 hours, 11,372 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120100
- Part serial: 0887
- Condition: Faulty
- Location: Lavatory
- Part time: 34,467 hours, 18,760 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE LAV DETECTOR FAULT. MAINTENANCE R & R LAV "A" SMOKE DETECTOR.
